Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Gemzar Side Effects was posted 07/31/1999 02:53 pm by Margie
E-mail Address: gr8stuff@konacoast.net

Message Text
Aloha. My husband does not have restless legs -- he has restless body. Since being on Gemzar his muscles seem to twitch or spasm unexpectedly all night long. It doesn't disturb his sleep but I find it very disconcerting. His hands also shake a little while he's awake making it a little difficult for him to write. We blame the Gemzar but haven't been told by a doctor that that is, in fact, what's causing it. Still, we know that they arrived at the same time. Hope this helps.

Reply to this message | Return to Main Message List
Responses

No replies on file.


*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am